# SDR DALA2023070305312

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 61,608 hours, 43,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURES (4 EA) ON INBR FIXED GUIDE VANE UPPER SKIN AT RH WING. SUMMARY OF NRC 00033: INBR FIXED GUIDE VANE UPPER SKIN AT RH WING WAS REPAIRED PER B717-200 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1. PERFORM DECAL INSPECTION CONDITION EVERY "C" CHECK PER TOPP 30-10-70 PAGE 14 PAR I. (LP #2846642)
